# SDR AALA20171004014

- Difficulty date: October 4, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 91,510 hours, 14,691 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Disconnected
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INTEGRATED DRIVE GENERATOR LIGHT ILLUMINATED DURING FLIGHT.  IDG WAS DISCONNECTED AND APU STARTED BUT IT FAILED AFTER A FEW HOURS.  EMERGENCY DECLARED.   FLIGHT DIVERTED.   LANDING UNEVENTFUL.  REMOVED AND REPLACED INTEGRATED DRIVE GENERATOR ASSEMBLY IAW AMM 24-11-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
